Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the treatment for melanoma?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Mon, 13 Jan 2014 in Smoking and Alcohol Addiction
Question: I am 73 and had melanoma of my leg when I was 34 yrs old..Recently I broke my furmur bone in that same legl I have been taking two percacets a day and would like to know how to get off of them..
doctor
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer: Opioid dependance Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Percocet has oxycodone in it and this drug is an opioid drug. On prolonged use it causes tolerance and dependence. The same has probably occurred to you. If you no longer need to be on percocet you should certainly come off it. You can try to come off it by self by reducing it to one and then stopping it after 2 weeks. If difficulty in stopping then you may have to be started on Suboxone to control the withdrawal symptoms. Its easier to to be taken off from Suboxone than from percocet. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,  
Medical Topics

Recent questions on  Morphinans

doctor1 MD

My mom was recently perscribed Opana ER and I read online about the serious side effects of this drug. She s on other medications and I ve read...

doctor1 MD

The top of my right hand has been swollen for 4 weeks now. 3 weeks ago it was x-rayed to make sure it was not broken. Since then I have been on...

doctor1 MD

i have severe migrane and i take vickoryl migranil or valporine tablets. it has worsened so much that nowadays i am forced to take an injection and...

doctor1 MD

drug addiction My other half has used heroin before about a year ago the wanted to quit so used methadone pills illeagally to try and quit by...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...